# SDR USAA2012121000009

- Difficulty date: November 19, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227904620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN DOOR BEAM OF EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 4.  REPLACED DOOR BEAM OF EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
